# SDR 2A6R2021041260105

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N405TJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0405
- Aircraft time: 6,010 hours, 20,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: 3150
- Part time: 6,010 hours, 20,217 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, THE FWD LOWER SIDE OF THE FRAME 3 BULKHEAD AT APPROX F.S. 3150 W.L. 1480 WAS FOUND TO HAVE CORROSION AT THE BOTTOM EDGE OF THE WEB.
